MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL PLUS; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL PLUS; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number FX811B3B4AMABB
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The review of post-market surveillance data and the investigation carried out at the manufacturer site revealed that the main factor which could lead to the side rail detachment might be related to an excessive force applied to the side rail.This is in line with the side rail condition and the information that the bed was damaged by the patient who was banging, pushing, and pulling on the side rail.According to the instructions for use for citadel plus bed (ifu 831.374, rev.14), the safety sides shall be checked every day by the caregiver.If the malfunction is identified, arjo or approved service agent should be contacted.The bed frame was damaged, therefore the arjo device did not meet specification.The bed was in use by the patient at that time.No injury was claimed.The complaint was assessed as reportable due to the side rail detachment.
 
Event or Problem Description
The customer reported that upon waking from surgery, the patient became agitated and was banging, pushing, and pulling on the side rail, which resulted in its detachment from the citadel plus bed frame.No injury was reported.Inspection conducted by arjo service technician revealed that screws holding the panel to the metal plate were ripped off.Photographic evidence provided confirmed malfunction.

Brand Name
CITADEL PLUS
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key25168587
Report Number3007420694-2026-00081
Device Sequence Number10624104
Product Code FNL
UDI-Device Identifier05055982756532
UDI-Public(01)05055982756532(11)211102
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberFX811B3B4AMABB
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient Weight227 KG